MathSciNet Relay Station
MathSciNet bibliographic data
MR1857700 34E05 (34A25 34C10)
He, Ji-Huan Bookkeeping parameter in perturbation methods. Int. J. Nonlinear Sci. Numer. Simul. 2 (2001), no. 3, 257–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement